# SDR SWIA202054675

- Difficulty date: December 14, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 41,919 hours, 38,596 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE TOILET CAUTION MESSAGE JUST PRIOR TO LANDING.  NO SMOKE OBSERVED.  MESSAGE EXTINGUISHED AFTER APPROXIMATELY 5 MINUTES.  QRH PROCEDURE EMER 2-14 COMPLIED WITH.  FLIGHT 5529-FILED CLOSED.  REVERSED MAINTENANCE, PER EMER 2-14.  PERFORMED TROUBLESHOOTING FOR THE "SMOKE TOILET" CAUTION MESSAGE, IN REFERENCE TO CRJ 200 FIM.  FIM RECOMMENDS CHANGING THE LAV SMOKE DETECTOR SINCE NO SMOKE WAS OBSERVED.  REMOVED AND REPLACED THE LAV SMOKE DETECTOR ASSEMBLY, IN REFERENCE TO CRJ 200 AMM.  OPERATIONS CHECKED GOOD.  RAN BOTH PACKS WITH APU AND ENGINE INDIVIDUALLY.  NO SMOKE OR SMELL NOTED.  VISUALLY INSPECTED BOTH ENGINES FOR SIGNS OF LEAKAGE FROM THE A SUMP OVERBOARD DRAIN ASSEMBLIES AND EXAMINED FIRST STAGE COMPRESSOR BLADES/VANES LEAKAGE IN REFERENCE TO CRJ 200 FIM.  NO LEAKS FOUND AT THIS TIME.
